# SDR FDEA201911263110

- Difficulty date: November 26, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,021 hours, 15,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  994     25-60  7876     26NOV19  BUF  OPEN  U  LOGPAGES:3167525  R1 DOOR SLIDE LIGHT NOT ILLUMINATED WHILE ARMED.  MEL  26NOV19 00:00   BUF U  RELEASED FOR SERVICE PER MEL : 25-66-05-A  CATEGORY : C EXPIRATION : 06DEC19  "MEL 25-66-05-A: ______R1__ (IDENTIFY L1 AND/OR R1)  ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - INOP.  VERIFY AND RECORD IN AML/EAML THAT ASSOCIATED SLIDE  IS VISUALLY VERIFIED ENGAGED PRIOR TO EACH  DEPARTURE."  C/7208745          UPDT 26NOV19 06:29   MEM U  RELAMPED R1 DOOR SLIDE ARM LIGHT REF AMM  33-13-00-2. NO HELP, FURTHER T/S REQUIRED.   RELAMPED R1 DOOR SLIDE ARM LIGHT REF AMM 33-13-00-2. NO HELP, FURTHER T/S   REQUIRED.
